Search Filters
Format Format
Subjects Subjects
Subjects Subjects
Sort by Item Count (A-Z)
Filter by Count
apexes (1) 1
cartesian products (1) 1
graph theory (1) 1
graphs (1) 1
mathematics, applied (1) 1
semi-total domination number (1) 1
semitotal domination (1) 1
total domination number (1) 1
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range

Discrete Applied Mathematics, ISSN 0166-218X, 2019, Volume 258, pp. 8 - 12
... of S. The semi-total domination number of G, denoted by γt2(G), is the minimum cardinality of a semi-total dominating set of G... 
Cartesian products | Total domination number | Semi-total domination number | MATHEMATICS, APPLIED | SEMITOTAL DOMINATION | Apexes | Graphs | Graph theory
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.